Hi wearyRAsufferer! I don't take Humira but have mtx shots. I've done 5. The first 4 were fine. Stung slightly but that was about
it. For some reason the 5th one went all *** up. I got all hot and sweaty at the thought of doing it so therefore I think that maybe why It hurt going in. When I took the needle out a bit of the liquid leaked out. Put on cotton wool hard but when took it off it was bleeding so had to put a plaster on. I then noticed a bit of my finger was bright yellow from the liquid so I immediately washed it off but it left my finger a bit sore. To top it all my leg stung for ages after. I'm very nervous about
the next one also. Having dose increased and Rheumy said won't be metoject pre loaded suringes but will have to make it up myself ah! So worried now ah! How did u get on this week hun? XXX
Arthritis, GORD, IBS, PCOS, Neurosarcoid, Hypothyroidism, psoriasis, mental health issues, BIH, high blood pressure and high cholesterol. . . Methotrexate injections, folic acid, Prednisolone, Alendronic Acid, Adcal D3, Morphine, Lansoprazole, Domperidone, Norethisterone, Metformin, Levothyroxine, Amitriptyline, Sertraline/lustral/Zoloft, buspirone/buspar, Carbamazapine/Tegratol, Risperidone/Risperdal, Melatonin, Lisinopril, Atorvastatin ". . . but hey, Tomorrow is another day!"